Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Most of the time before I go to sleep at night, I put on both moisturizer and medication (tazorac). I've never gotten acne on my nose and forehead, so I moisturize in those areas, and I apply the taz to my cheecks and chin.

There's nothing wrong with this, right?

Share this post


Link to post
Share on other sites

exactly ^, its not acne prone, by putting medication on it.. you could be making it acne prone

Share this post


Link to post
Share on other sites

Thanks. Funny to think about it that way though. Maybe I wouldn't have any acne now if had just never used any medications when everything started

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×